MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1

KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1
Model Number 091279-06
Medical Device Problem Codes Mechanical Jam (2983); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, a bilateral flexible ureteroscopy was performed using a disposable flexible ureteroscope.During insertion, the cable on the equipment stopped deflecting and the surgery had to be suspended.Another piece of equipment was brought to the table, but the cable on that equipment also broke.This delayed the procedure and another piece of equipment had to be set up.On (b)(6) 2025 it was mentioned by the customer that the whole procedure had to be cancelled after the above-mentioned event.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Additional information was received in section b5 correction in reported device information in section d and g4 the event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
On (b)(6) 2025 additional information was received that the confirmation was received that there was no abortion of the surgery.The device was changed, and the surgery was completed.
 
Additional Manufacturer Narrative
Investigation: accordingly, we would like to give a summary of our results regarding the reported issue.Two endoscopes have been returned for investigation.The lack of deflection capability can be confirmed.On both endoscopes, the steering wires have been ruptured in the same area - the appearance of the ruptured area indicates a mechanical overload.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Common Device Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23729549
Report Number1221826-2025-02265
Device Sequence Number21486714
Product Code FGB
UDI-Device Identifier04048551428030
UDI-Public04048551428030
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K212458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091279-06
Device Catalogue Number091279-06
Device Lot Number500124038
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/09/2025
04/13/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date12/16/2025
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown